# SDR 2004FA0000721

- Difficulty date: July 15, 2004
- Submitted: September 20, 2004
- Operation: General aviation
- Aircraft: N529FB
- Make and model: Hughes 500N
- Aircraft serial: LN0098
- Engine: Allsn 250C20
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Mount
- Condition: Out Of Position
- Location: Notar Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FOUND TO HAVE CONTACT WITH FAN CONTROL ROD AND FAN DRIVESHAFT, WHICH MAY HAVE BEEN THE CAUSE OF HIGH VIBRATION IN AIRFRAME.  MFG CALLED TO CHECK THE ALIGNMENT OF THE FAN MOUNT.  SECOND TIME, HAD RUB WITH DRIVESHAFT SINCE AIRCRAFT WAS NEW.
